EconPapers    
Economics at your fingertips  
 

Losses from effluent taxes and quotas under uncertainty

William Watson () and Ronald G. Ridker

Journal of Environmental Economics and Management, 1984, vol. 11, issue 4, 310-326

Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (26) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0095-0696(84)90002-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jeeman:v:11:y:1984:i:4:p:310-326

Access Statistics for this article

Journal of Environmental Economics and Management is currently edited by M.A. Cole, A. Lange, D.J. Phaneuf, D. Popp, M.J. Roberts, M.D. Smith, C. Timmins, Q. Weninger and A.J. Yates

More articles in Journal of Environmental Economics and Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2024-02-12
Handle: RePEc:eee:jeeman:v:11:y:1984:i:4:p:310-326